# SDR DALA2024063006605

- Difficulty date: June 29, 2024
- Submitted: June 30, 2024
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 4,372 hours, 1,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5038, WHILE WORKING SVC CK FOUND MULTIPLE EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: FOUND AFF EPSU W/ UNIT FAULT ON TEST. REPLACED EPSU PER A321 AMM 33-51. ALL LIGHT CK NORMAL. (LP 5610362)
